Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 3, Pages 44–51 (Mi zvmmf2274)  

This article is cited in 23 scientific papers (total in 23 papers)

Vector additive difference schemes for first-order evolution equations

P. N. Vabishchevich


Full text: PDF file (762 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:3, 317–322

Bibliographic databases:
UDC: 519.633
MSC: Primary 65J10; Secondary 34A45, 34G10, 65L05
Received: 19.09.1994
Revised: 20.03.1995

Citation: P. N. Vabishchevich, “Vector additive difference schemes for first-order evolution equations”, Zh. Vychisl. Mat. Mat. Fiz., 36:3 (1996), 44–51; Comput. Math. Math. Phys., 36:3 (1996), 317–322

Citation in format AMSBIB
\by P.~N.~Vabishchevich
\paper Vector additive difference schemes for first-order evolution equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 3
\pages 44--51
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 3
\pages 317--322

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2274
  • http://mi.mathnet.ru/eng/zvmmf/v36/i3/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Asmolik V.A., “On three-layer locally one-dimensional finite-difference schemes for second-order hyperbolic equations of arbitrary dimension”, Differ Equ, 33:7 (1997), 912–917  mathnet  mathscinet  zmath  isi
    2. Samarskii A.A., Vabishchevich P.N., “Multicomponent splitting iterative methods”, Dokl Akad Nauk, 354:3 (1997), 310–312  mathnet  mathscinet  isi
    3. Zyl A.N., Matus P.P., “Efficient difference schemes for multi-dimensional parabolic equations on irregular grids”, Dokl Akad Nauk Belarusi, 42:4 (1998), 45–50  mathscinet  zmath  isi
    4. Asmolik V.A., “On a class of four-layer locally one-dimensional finite-difference approximations to second-order hyperbolic equations of an arbitrary dimension”, Differ Equ, 34:3 (1998), 389–393  mathnet  mathscinet  zmath  isi
    5. Abrashin V.N., Vabishchevich P.N., “Vector additive schemes for second-order evolution equations”, Differ Equ, 34:12 (1998), 1673–1681  mathnet  mathscinet  zmath  isi
    6. S. B. Zaitseva, A. A. Zlotnik, “On some properties of the alternating triangular vector method for the heat equation”, Russian Math. (Iz. VUZ), 43:7 (1999), 1–9  mathnet  mathscinet  zmath  elib
    7. A. N. Zyl, P. P. Matus, “Efficient high-order accurate finite-difference schemes for multidimensional parabolic equations on nonuniform grids”, Comput. Math. Math. Phys., 39:7 (1999), 1109–1115  mathnet  mathscinet  zmath
    8. S. B. Zaitseva, A. A. Zlotnik, “Sharp error estimates of vector splitting methods for the heat equation”, Comput. Math. Math. Phys., 39:3 (1999), 448–467  mathnet  mathscinet  zmath  elib
    9. Samarskii A.A., Vabishchevich P.N., Gulin A.V., “Stability of operator-difference schemes”, Differ Equ, 35:2 (1999), 151–186  mathnet  mathscinet  isi
    10. V. I. Mazhukin, D. A. Malafei, P. P. Matus, A. A. Samarskii, “Difference schemes on irregular grids for equations of mathematical physics with variable coefficients”, Comput. Math. Math. Phys., 41:3 (2001), 379–391  mathnet  mathscinet  zmath
    11. Matus P.P., Rybak I.V., “Monotone difference schemes for nonlinear parabolic equations”, Differ Equ, 39:7 (2003), 1013–1022  mathnet  crossref  mathscinet  zmath  isi  scopus
    12. A. S. Petrusëv, “Multicomponent splitting method for first-order evolution equations”, Comput. Math. Math. Phys., 44:5 (2004), 825–834  mathnet  mathscinet  zmath
    13. A. D. Lyashko, E. M. Fedotov, “Correctness of double-layer multicomponent difference schemes for nonlinear hyperbolic equations”, Russian Math. (Iz. VUZ), 60:9 (2006), 47–54  mathnet  mathscinet
    14. P. V. Vinogradova, A. G. Zarubin, “Asymptotic error estimates of a linearized projection-difference method for a differential equation with a monotone operator”, Num. Anal. Appl., 3:4 (2010), 317–328  mathnet  crossref
    15. Vabishchevich P.N., “On a New Class of Additive (Splitting) Operator-Difference Schemes”, Math Comp, 81:277 (2012), 267–276  crossref  mathscinet  zmath  isi  scopus
    16. P. N. Vabishchevich, “Construction of splitting schemes based on transition operator approximation”, Comput. Math. Math. Phys., 52:2 (2012), 235–244  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. M. Kh. Shkhanukov-Lafishev, S. M. Arkhestova, M. B. Tkhamokov, “Vektornye additivnye skhemy dlya nekotorykh klassov uravnenii giperbolicheskogo tipa”, Vladikavk. matem. zhurn., 15:1 (2013), 71–84  mathnet
    18. Vabishchevich P.N., “Splitting Schemes for Hyperbolic Heat Conduction Equation”, Bit, 53:3 (2013), 755–778  crossref  mathscinet  zmath  isi  elib  scopus
    19. Vabishchevich P.N. Grigor'ev A.V., “Splitting Schemes for Pseudoparabolic Equations”, Differ. Equ., 49:7 (2013), 807–814  crossref  mathscinet  zmath  isi  elib  scopus
    20. Vabishchevich P.N., “a Splitting Scheme To Solve An Equation For Fractional Powers of Elliptic Operators”, Comput. Methods Appl. Math., 16:1 (2016), 161–174  crossref  mathscinet  zmath  isi  elib  scopus
    21. P. N. Vabishchevich, “Vector domain decomposition schemes for parabolic equations”, Comput. Math. Math. Phys., 57:9 (2017), 1511–1527  mathnet  crossref  crossref  isi  elib  elib
    22. Vabishchevich P.N., “Two-Component Domain Decomposition Scheme With Overlapping Subdomains For Parabolic Equations”, J. Comput. Appl. Math., 340 (2018), 664–675  crossref  mathscinet  zmath  isi  scopus
    23. P. N. Vabishchevich, P. E. Zakharov, “Numerical solution of time-dependent problems with different time scales”, Comput. Math. Math. Phys., 58:10 (2018), 1552–1561  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:320
    Full text:122
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021